Oriented incidence energy and threshold graphs
Stevanović Dragan
Filomat, 2011 25(2):1-8
Details  Full text ( 177 KB)  DOI:10.2298/FIL1102001S
On common fixed points of weakly compatible mappings satisfying ‘generalized condition (B)’
Abbas Mujahid, Babu G.V.R., Alemayehu G.N.
Filomat, 2011 25(2):9-19
Details  Cross Ref cited by(4)  Full text ( 169 KB)  DOI:10.2298/FIL1102009A
Existence results for some differential equations with deviating argument
Lauran Monica
Filomat, 2011 25(2):21-31
Details  Cross Ref cited by(1)  Full text ( 178 KB)  DOI:10.2298/FIL1102021L
On some new sequence spaces of non-absolute type related to the spaces ℓp and ℓ∞ I
Mursaleen M., Noman Abdullah K.
Filomat, 2011 25(2):33-51
Details  Cross Ref cited by(9)  Full text ( 261 KB)  DOI:10.2298/FIL1102033M
A fixed point result for mappings with contractive iterate at a point in G-metric spaces
Gajić Ljiljana, Lozanov-Crvenković Zagorka
Filomat, 2011 25(2):53-58
Details  Cross Ref cited by(9)  Full text ( 158 KB)  DOI:10.2298/FIL1102053G
Common fixed point theorems for mappings satisfying common property (E.A.)in symmetric spaces
Gopal Dhananjay, Imdad Mohammad, Vetro Calogero
Filomat, 2011 25(2):59-78
Details  Cross Ref cited by(4)  Full text ( 220 KB)  DOI:10.2298/FIL1102059G
Impact of occasionally weakly compatible property on common fixed point theorems for expansive mappings
Imdad M., Ali Javid, Popa V.
Filomat, 2011 25(2):79-89
Details  Cross Ref cited by(2)  Full text ( 156 KB)  DOI:10.2298/FIL1102079I
On conformal, harmonic mappings and Dirichlet’s integral
Kalaj David, Mateljević Miodrag
Filomat, 2011 25(2):91-108
Details  Full text ( 249 KB)  DOI:10.2298/FIL1102091K
On (λ,µ)-statistical convergence of double sequences on intuitionistic fuzzy normed spaces
Kumar Vijay, Mursaleen M.
Filomat, 2011 25(2):109-120
Details  Cross Ref cited by(4)  Full text ( 190 KB)  DOI:10.2298/FIL1102109K
Stability of certain functional equations via a fixed point of Ćirić
Akkouchi Mohamed
Filomat, 2011 25(2):121-127
Details  Cross Ref cited by(1)  Full text ( 152 KB)  DOI:10.2298/FIL1102121A
Double sequence transformations that guarantee a given rate of p-convergence
Patterson Richard F., Savaş Ekrem
Filomat, 2011 25(2):129-135
Details  Full text ( 173 KB)  DOI:10.2298/FIL1102129P
Coupled fixed point theorems in partially ordered cone metric spaces
Ding Hui-Sheng, Li Lu
Filomat, 2011 25(2):137-149
Details  Cross Ref cited by(7)  Full text ( 178 KB)  DOI:10.2298/FIL1102137D
Some inequalities for commutators of bounded linear operators in Hilbert spaces
Dragomir S.S.
Filomat, 2011 25(2):151-162
Details  Full text ( 155 KB)  DOI:10.2298/FIL1102151D
On spaces of group-valued functions
Kočinac Ljubiša D.R.
Filomat, 2011 25(2):163-172
Details  Full text ( 194 KB)  DOI:10.2298/FIL1102163K
Notes on L-fuzzy γ-open sets
Günel Gizem, Aslım Gülhan
Filomat, 2011 25(2):173-185
Details  Full text ( 191 KB)  DOI:10.2298/FIL1102173G
On Ψ~e G-sets in grill topological spaces
Al-Omari Ahmad, Takashi Noiri
Filomat, 2011 25(2):187-196
Details  Full text ( 158 KB)  DOI:10.2298/FIL1102187A
Limit behaviors of the deviation between the sample quantiles and the quantile
Xu Shoufang, Miao Yu
Filomat, 2011 25(2):197-206
Details  Cross Ref cited by(2)  Full text ( 186 KB)  DOI:10.2298/FIL1102197X